# SDR AWXA200300118

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 55,849 hours, 34,366 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 6545866588
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK 2 EACH 1" CRACKS WERE FOUND ON KEEL BEAM PANEL BETWEEN WHEEL WELLS AT FORWARD END BS 685. MAINTENANCE REMOVED EXISTING DOUBLER AT BS 660 TO BS 690; STOP DRILLED CRACKS AND PERFORMED HFEC INSP TO VERIFY CRACKS CONTAINED; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-60-12, FIG. 202, PG. 204.
